# SDR SIMA200219104

- Difficulty date: July 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SCRATCH BETWEEN FRAMES 29 AND 30, STRINGERS 21L AND 21R.  BLENDED AREA, PERFORMED EDDY CURRENT AND THICKNESS, NO DEFECTS.  SCRATCH FOUND TO BE WITHIN EMB 145 SRM 53-22-10 TABLE 101 LIMITS.  (M)
